Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 30, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Aug 31, 2012, 11:53 AM CDT for 4 counties in Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2012, 11:53 AM CDT (16:53 UTC)
- Expired
- Aug 31, 2012, 5:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lonoke County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 59 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 12:55 PM CDT | HEAVY RAIN 3.32 | Searcy, AR | STORM TOTAL RAINFALL AS OF 1255 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511 WGUS54 KLZK 311653 FFWLZK ARC085-117-145-147-312200- /O.NEW.KLZK.FF.W.0030.120831T1653Z-120831T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1153 AM CDT FRI AUG 31 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN WHITE COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS... NORTHWESTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS... NORTHWESTERN WOODRUFF COUNTY IN EASTERN ARKANSAS... * UNTIL 500 PM CDT * AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS FROM AUGUSTA TO HAZEN. VERY HEAVY RAIN WAS OCCURRING WITH THIS BAND OF PRECIPITATION. RAIN WAS FALLING OVER AREAS THAT RECEIVED THREE TO FIVE INCHES OF RAIN AND LOCALLY MORE SINCE THURSDAY. ROADS WERE UNDER WATER IN THE DES ARC AREA...AND SOME ROADS WERE BEING BARRICADED. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SEARCY... LONOKE... HAZEN... DES ARC... AUGUSTA... WEST POINT... THURMAN... SISEMORE... RUSSELL... PRYOR... PRAIRIE CENTER... PARKERS CORNER... MCCREANOR... KENSETT... JUDSONIA... HURRICANE LAKE WMA... HIGGINSON... GEORGETOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3459 9162 3467 9198 3547 9165 3535 9124 $$ 46
1 follow-up statement
531 WGUS74 KLZK 311849 FFSLZK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 149 PM CDT FRI AUG 31 2012 ARC085-117-145-147-312200- /O.CON.KLZK.FF.W.0030.000000T0000Z-120831T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LONOKE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR- 149 PM CDT FRI AUG 31 2012 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN WOODRUFF... EASTERN WHITE...NORTHWESTERN PRAIRIE AND NORTHEASTERN LONOKE COUNTIES UNTIL 500 PM CDT... * AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD HEAVY RAIN TAPERING OFF FROM THE SOUTHWEST...WITH ONLY ISOLATED SHOWERS NOTED. WHILE PRECIPITATION WAS WINDING DOWN...FLASH FLOODING WAS LEFT BEHIND. THERE WAS SOME STREET FLOODING REPORTED AT AUGUSTA...DES ARC AND CARLISLE. IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SEARCY... LONOKE... HAZEN... DES ARC... AUGUSTA... WEST POINT... THURMAN... SISEMORE... RUSSELL... PRYOR... PRAIRIE CENTER... PARKERS CORNER... MCCREANOR... KENSETT... JUDSONIA... HURRICANE LAKE WMA... HIGGINSON... GEORGETOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND... DONT DROWN! && LAT...LON 3459 9162 3467 9198 3547 9165 3535 9124 $$ 46
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 10:11 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 31, 10:11 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1011 AM CDT FRI AUG 31 2012 .UPDATE... BAND OF SIGNIFICANT PRECIPITATION ASSOCIATED WITH THE REMNANTS OF ISAAC FROM NEAR TO SEARCY TO FORDYCE WILL CONTINUE TO BE MONITORED FOR FLASH FLOODING AND SEVERE POTENTIAL THROUGH AT LEAST 20Z. SEVERE THREAT ASSOCIATED WITH THIS BAND MAY BE REDUCED BY LOCAL LOW LEVEL STABILIZATION DUE TO THE PRECIPITATION TRAINING. 55 && .PREV DISCUSSION... /ISSUED 625 AM CDT FRI AUG 31 2012/ AVIATION... IFR CONDITIONS WILL BE PREVALENT THIS MORNING...WITH CONDITIONS GRADUALLY IMPROVING AS THE REMNANTS OF ISAAC HEAD NORTH. CONDITIONS WILL FLUCTUATE THROUGH THE DAY...WITH THE LOWEST CEILINGS AND VISBYS IN THE NORTH. WINDS WILL REMAIN GUSTY AT 15 TO 25 KNOTS...WITH GUSTS APPROACHING 35 KNOTS. TAFS ALREADY OUT. PREV DISCUSSION... /ISSUED 249 AM CDT FRI AUG 31 2012/ SHORT TERM...TODAY THROUGH MONDAY RADAR/SAT IMAGERY SHOWS CENTER IF THE REMNANTS OF ISAAC CURRENTLY LOCATED OVER WEST CENTRAL AR...OR AROUND MONTGOMERY COUNTY AT 730Z. WIDESPREAD SHRA CONTINUES TO THE EAST AND NORTH OF THE LOW CENTER. BREEZY WINDS CONTINUE AS WELL...WITH SUSTAINED WINDS SURROUNDING THE LOW CENTER ACROSS MUCH OF THE CWA AROUND 10 TO 20 KTS...WITH GUSTS OVER 30 KTS IN SOME SPOTS. RAINFALL AMOUNTS SO FAR HAVE RANGED FROM LESS THAN A QUARTER INCH ACROSS THE WRN COUNTIES...TO AROUND 4 INCHES AT SOME LOCATIONS ACROSS CENTRAL AND SE AR. MOST LOCATIONS WERE SEEING ABOUT 1 TO AROUND 2 INCHES. WILL KEEP LIKELY TO CATEGORICAL POPS GOING THROUGH A GOOD PORTION OF THIS FRI AS THE REMNANTS OF ISAAC CONTINUE TO PUSH NW AND NORTH INTO SW MO. BEST POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL BE ACROSS THE NRN HALF OF THE STATE...WHERE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE THROUGH THIS EVENING. AS A RESULT...KEEP FFA GOING FOR MANY COUNTIES THROUGH THIS EVENING. HOWEVER...HAVE REMOVED SOME OF THE SRN AND SW COUNTIES AS THE POTENTIAL FOR FLASH FLOODING HAS LESSENED SIGNIFICANTLY. BREEZY CONDITIONS WILL ALSO CONTINUE FOR MUCH OF THE CWA THROUGH THIS FRI...AND WILL CONTINUE THE LAKE WIND ADV FOR ALL COUNTIES AT THIS TIME. AS THE REMNANTS LIFT NORTH INTO MO THIS EVENING...EXPECT THE WINDS TO LESSEN...AND PRECIP CHANCES TO DROP. HOWEVER...DO KEEPING LINGERING POPS FOR THE NRN AND NERN SECTIONS OF THE STATE SAT INTO SUN AS THERE WILL BE LINGERING MOISTURE AND LIFT SURROUNDING THE UPPER TROUGH FROM THE REMNANTS OF ISAAC TO THE NE. BY EARLY NEXT WEEK...DRY CONDITIONS WILL RETURN...AS WELL AS HOTTER TEMPS. LONG TERM...TUESDAY THROUGH THURSDAY A FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTHWEST. SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL ALLOW FOR WARM TEMPERATURES...WITH HIGHS ON TUESDAY WELL INTO THE 90S IN AT LEAST THE SOUTHWEST AND CENTRAL. BY WEDNESDAY/THURSDAY...THE FRONT IS EXPECTED TO HANG UP NEAR NORTHERN ARKANSAS AS IT HITS FLATTENED UPPER FLOW. THE PRESENCE OF THE BOUNDARY IN THE REGION WILL ALLOW FOR INCREASED CLOUD COVER...AND SLIGHT RAIN CHANCES...AS WELL AS SLIGHTLY COOLER TEMPERATURES TO END THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 82 74 88 72 / 100 80 50 40 CAMDEN AR 87 75 93 74 / 80 50 30 20 HARRISON AR 77 71 87 70 / 100 80 50 30 HOT SPRINGS AR 83 74 89 73 / 100 50 40 30 LITTLE ROCK AR 85 74 89 73 / 100 60 50 40 MONTICELLO AR 85 74 91 74 / 80 50 30 20 MOUNT IDA AR 83 73 89 73 / 90 50 30 20 MOUNTAIN HOME AR 79 72 87 71 / 100 80 50 40 NEWPORT AR 84 74 89 73 / 90 70 50 40 PINE BLUFF AR 86 74 89 73 / 100 50 40 30 RUSSELLVILLE AR 83 73 90 72 / 100 60 50 40 SEARCY AR 84 74 88 73 / 100 70 50 40 STUTTGART AR 85 74 88 73 / 100 70 50 40 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR BAXTER-BOONE- FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-SEARCY-SHARP- STONE. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE- CLEBURNE-CONWAY-DESHA-DREW-FAULKNER-FULTON-GRANT-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-NEWTON-PERRY-POPE-PRAIRIE-PULASKI-SALINE-SEARCY-SHARP- STONE-VAN BUREN-WHITE-WOODRUFF-YELL. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...99
Hazardous weather outlook, Aug 31, 5:00 AM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI AUG 31 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT TROPICAL DEPRESSION ISAAC WILL CONTINUE TO MOVE NORTH TODAY AND TONIGHT. RAIN...HEAVY AT TIMES...AND A FEW THUNDERSTORMS WILL BE POSSIBLE. DUE TO THE HEAVY RAIN...A FLASH FLOOD WATCH WILL CONTINUE THROUGH LATE TONIGHT FOR MUCH OF ARKANSAS. ADDITIONAL RAINFALL TOTALS OF TWO TO THREE INCHES WILL BE POSSIBLE...PRIMARILY NORTH OF INTERSTATE 40. AS THE GROUND BECOMES SATURATED...FLASH FLOODING COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT. WINDS WILL RANGE FROM 10 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH AT TIMES. A LAKE WIND ADVISORY CONTINUES THROUGH THIS EVENING. THE STRONG WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER AND ELEVATED BRIDGES AND OVERPASSES. ALSO...TREE LIMBS WEAKENED BY DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES. ALSO ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM. TORNADOES USUALLY FORM IN RAIN BANDS TO THE NORTH AND EAST OF THE CENTER OF THE SYSTEM. HOWEVER...WIDESPREAD RAIN WILL TEND TO STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO CONCERN. THOUGH THE OVERALL THREAT FOR TORNADOES IS LOW...THE GREATEST CHANCES OF SEEING AN ISOLATED TORNADO WOULD BE PRIMARILY EAST OF A LINE FROM HAMPTON TO HARRISON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISAACS REMNANTS WILL CONTINUE MOVING OUT OF THE REGION ON SATURDAY. HOWEVER...LINGERING MOISTURE WILL ALLOW FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF THE NORTHERN TWO THIRDS OF THE AREA ON SATURDAY. WARM AND DRY WEATHER WILL RETURN TO THE AREA BY EARLY NEXT WEEK... BEFORE A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST BY MID-WEEK. .SPOTTER INFORMATION STATEMENT... DUE TO THE LOW TORNADO THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57
In the hours before
Local storm report, Aug 31, 10:18 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 9 W DOWNTOWN LITTLE ROC 34.73N 92.39W
08/31/2012 M3.05 INCH PULASKI AR PUBLIC
STORM TOTAL RAINFALL AS OF 950 AM.
0955 AM HEAVY RAIN KINGSLAND 33.86N 92.29W
08/31/2012 M6.95 INCH CLEVELAND AR PUBLIC
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN SEARCY 35.24N 91.73W
08/31/2012 M2.85 INCH WHITE AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN LITTLE ROCK NATIONAL AI 34.73N 92.23W
08/31/2012 M2.57 INCH PULASKI AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
0955 AM HEAVY RAIN PINE BLUFF 34.21N 92.02W
08/31/2012 M7.48 INCH JEFFERSON AR ASOS
STORM TOTAL RAINFALL AS OF 955 AM.
1000 AM HEAVY RAIN PINE BLUFF 34.21N 92.02W
08/31/2012 M8.50 INCH JEFFERSON AR TRAINED SPOTTER
STORM TOTAL SO FAR COVERING 23 HOURS.
&&
58Local storm report, Aug 31, 11:04 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1104 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD FORDYCE 33.82N 92.41W
08/31/2012 DALLAS AR LAW ENFORCEMENT
SEVERAL ROADS ARE UNDER WATER.
1057 AM FLASH FLOOD ENGLAND 34.54N 91.97W
08/31/2012 LONOKE AR LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER AND BARRICADED IN THE ENGLAND
AREA.
1057 AM FLASH FLOOD TUCKER 34.43N 91.97W
08/31/2012 JEFFERSON AR LAW ENFORCEMENT
FLOOD WATERS ARE APPROACHING PRISON IN TUCKER.
1100 AM FLASH FLOOD PINE BLUFF 34.21N 92.02W
08/31/2012 JEFFERSON AR EMERGENCY MNGR
SEVERAL ROADS ARE UNDER WATER AND BARRICADED. SANDBAGGING
OF HOMES WAS OCCURING AS SEVERAL HOMES ARE THREATENED BY
HIGH WATER. SOME HIGH WATER RESCUES ARE ONGOING.
&&
58Special weather statement, Aug 31, 11:06 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1106 AM CDT FRI AUG 31 2012 ARZ045-056-057-311625- ARKANSAS AR-JEFFERSON AR-LONOKE AR- 1106 AM CDT FRI AUG 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN LONOKE... JEFFERSON AND WESTERN ARKANSAS COUNTIES UNTIL 1130 AM CDT... AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PINE BLUFF...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINE BLUFF... WARBRITTON... LAKE PINE BLUFF... ALTHEIMER... WABBASEKA... ROB ROY... GETHSEMANE... WEST END... PATTON LAKE... NEWTOWN... LOCK AND DAM NUMBER 4... LAKE LANGHOEFER... JOHNSON LAKE... HAYWOOD... ELLISON... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 44 AND 46. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3451 9185 3438 9165 3417 9200 3423 9208 TIME...MOT...LOC 1606Z 220DEG 35KT 3422 9198 55
Local storm report, Aug 31, 11:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1119 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD ENGLAND 34.54N 91.97W
08/31/2012 LONOKE AR LAW ENFORCEMENT
HIGHWAY 31 SOUTH AND HIGHWAY 13 FLOODED NEAR ENGLAND.
WATER IS ALSO APPROACHING FRONT STEPS OF HOMES IN TOWN.
1100 AM HEAVY RAIN GRAPEVINE 34.15N 92.32W
08/31/2012 M4.10 INCH GRANT AR PUBLIC
STORM TOTAL OF RAINFALL AS OF 11 AM.
&&
58Local storm report, Aug 31, 11:40 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 NW BRYANT 34.62N 92.50W
08/31/2012 M4.03 INCH SALINE AR COCORAHS
0700 AM HEAVY RAIN 1 SE WHITE HALL 34.27N 92.09W
08/31/2012 M4.60 INCH JEFFERSON AR COCORAHS
0700 AM HEAVY RAIN 7 SE HAMPTON 33.47N 92.38W
08/31/2012 M4.12 INCH CALHOUN AR COCORAHS
0700 AM HEAVY RAIN 1 WNW MONTICELLO 33.63N 91.81W
08/31/2012 M5.09 INCH DREW AR COCORAHS
0800 AM HEAVY RAIN 4 NNW WHITE HALL 34.33N 92.12W
08/31/2012 M5.08 INCH JEFFERSON AR COCORAHS
&&
58Local storm report, Aug 31, 11:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 AM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM FLASH FLOOD DES ARC 34.98N 91.51W
08/31/2012 PRAIRIE AR LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER...AND ARE BEING BARRICADED.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:02 PM CDT | Areal Flood Advisory | LZK | Pulaski | 3 hr |
| Aug 31, 12:56 AM CDT | Areal Flood Advisory | LZK | Faulkner, Lonoke, Pulaski, Saline | 6 hr |
| Aug 31, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 3 hr |
| Aug 31, 5:57 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 3 hr |
| Aug 31, 7:59 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke | 3 hr |
| Aug 31, 8:50 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 3 hr |
| Aug 31, 8:51 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 3 hr |
| Aug 31, 10:51 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke | 6 hr |
| Aug 31, 11:06 AM CDT | Special Weather Statement | LZK | Jefferson | 19 min |
| Aug 31, 11:50 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 4 hr |
| Aug 31, 6:13 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 31, 6:17 PM CDT | Special Weather Statement | LZK | Monroe | 43 min |
| Aug 31, 6:24 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.